MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC
Model Number LPG1612AL
Medical Device Problem Codes Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Erosion (1750); Emotional Changes (1831); Inflammation (1932); Pain (1994); Perforation (2001); Scar Tissue (2060); Hernia (2240); Discomfort (2330); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of bilateral inguinal hernias.It was reported that after implant, the patient experienced defective device, mental pain, permanent impairment, loss of enjoyment of life, pain, testicular discomfort, adhesions, mesh ingrowth into wall, inflammation, left varicocele, low sperm count, male pattern infertility, scarring, and mental anguish.Post-operative patient treatment included physical therapy, anti-inflammatory medication, marcaine and dexamethasone injections, diagnostic block by injecting bupivacaine, excision of mesh, hernia repair, adhesiolysis, spermatic cords freed, mri, and neurolysis.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of bilateral inguinal hernias.It was reported that after implant, the patient experienced spermatic cord involvement, perforation, recurrence, defective device, mental pain, permanent impairment, loss of enjoyment of life, pain, testicular discomfort, adhesions, mesh encapsulated in tissue, inflammation, left varicocele, low sperm count, male pattern infertility, scarring, and mental anguish.Post-operative patient treatment included physical therapy, anti-inflammatory medication, marcaine and dexamethasone injections, diagnostic block by injecting bupivacaine, excision of mesh, hernia repair, adhesiolysis, spermatic cords freed, mri, and neurolysis.
 
Additional Manufacturer Narrative
Additional information: a2, a4, b5, b7, h6(patient codes, device codes) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROGRIP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key13711161
Report Number9615742-2022-00170
Device Sequence Number17475930
Product Code FTL
UDI-Device Identifier10884521513235
UDI-Public10884521513235
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K143386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberLPG1612AL
Device Catalogue NumberLPG1612AL
Device Lot NumberPSG0576X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date06/18/2024
Date Device Manufactured07/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexMale
Patient Weight93 KG